# SDR V6NA2019012403

- Difficulty date: November 21, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 12,459 hours, 8,634 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 543310511
- Condition: Corroded
- Location: Rudder
- Part time: 12,459 hours, 8,634 cycles
- Component: Rudder, Lear
- Component part number: 543300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED RUDDER TORQUE TUBE CORRODED. REPLACED RUDDER TORQUE TUBE WITH NEW.
